|Starting meds & sick more often at work
Jun 2, 2001
I first would like to thank you all at The Body for providing such a valuable service to us. You truly are God sent.
My question is this: My cd4 count has reached 280 and vl at 61,000. I just started my new job 9 months age. Lately, Ive been feeling very sick and have taken lot of sick leaves. My doctor want's me to start medication, but I know from previous experience that I will be feeling very very sick for the first 3 to 4 weeks into the therapy. How can I take those 3 to 4 weeks off? What options do I have? Also, let me know if it's pied time off or not.
| Response from Ms. Franzoi
You need to bring your doctor's note to your HR department and discuss with them how this will work in connection with FMLA leave, sick leave, etc. Much of how it is handled will depend on your company's policies.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Touching Anus Worried I Have HIV
- Groin Pain After Barebacking Worried I Have HIV
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Rectal Bleeding After Rimming Worried I Have HIV
- White Bumps On Penis After Getting Fingered Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.